# SDR HEED065008

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 230030535101
- Condition: Worn
- Location: M/R Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END HAD WORN BEARING.  REPLACED PART.
